On McCoy modules
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 23-33
https://doi.org/10.4134/BKMS.2011.48.1.23
Published online January 1, 2011
Jian Cui and Jianlong Chen
Southeast University, Southeast University
Abstract : Extending the notion of McCoy rings, we introduce the class of McCoy modules. Over a given ring $R$, it contains the class of Armendariz modules (over $R$). Some properties of this class of modules are established, and equivalent conditions for McCoy modules are given. Moreover, we study the relationship between a module and its polynomial module. Several known results relating to McCoy rings can be obtained as corollaries of our results.
Keywords : McCoy module, McCoy ring, polynomial module, zip module
MSC numbers : Primary 16N60; Secondary 16P60
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd